# SDR REXA2012121301581

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 12,938 hours, 8,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHTS ON J/C 900-33-900-001 FOUND DEAD BATTERY IN POSITION PS35.  REMOVED AND REPLACED BATTERY IN POSITION PS35.
